Alert archive / Montana / Tornado Warnings in 2011
Tornado Warning 12, NWS Glasgow, MT
NWS Glasgow, MT issued this tornado warning at Aug 14, 2011, 7:13 PM MDT for Daniels County, Valley County, Montana. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2011, 7:13 PM MDT (01:13 UTC)
- Expired
- Aug 14, 2011, 7:53 PM MDT
- In force
- 40 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
Counties Daniels County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 87 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 7:35 PM MDT | HAIL 1 | 10 Ne Opheim, MT | MOSTLY DIME SIZED...FEW QUARTERS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- NaN m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
114
WFUS55 KGGW 150113
TORGGW
MTC019-105-150215-
/O.NEW.KGGW.TO.W.0012.110815T0113Z-110815T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
713 PM MDT SUN AUG 14 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN DANIELS COUNTY IN NORTHEAST MONTANA...
* UNTIL 815 PM MDT.
* AT 710 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER NORTHERN
VALLEY COUNTY...OR 7 MILES NORTHEAST OF OPHEIM...MOVING EAST AT 15
MPH.
* THE TORNADO WILL REMAIN OVER...
RURAL AREAS OF NORTHEASTERN VALLEY COUNTY...
RURAL AREAS OF WESTERN DANIELS COUNTY...
RURAL AREAS OF NORTHWESTERN DANIELS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4882 10609 4892 10639 4901 10637 4901 10601
4900 10600
TIME...MOT...LOC 0113Z 277DEG 14KT 4895 10632
$$
MICKELSON
WEATHER.GOV/GLASGOW2 follow-up statements
454
WWUS55 KGGW 150145
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
745 PM MDT SUN AUG 14 2011
MTC019-105-150215-
/O.CON.KGGW.TO.W.0012.000000T0000Z-110815T0215Z/
DANIELS-VALLEY-
745 PM MDT SUN AUG 14 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
NORTHEASTERN VALLEY AND NORTHWESTERN DANIELS COUNTIES...
AT 740 PM MDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
OVER NORTHWESTERN DANIELS COUNTY...OR 14 MILES EAST OF OPHEIM...AND
MOVING EAST AT 25 MPH.
THE TORNADO WILL REMAIN OVER RURAL AREAS OF DANIELS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HEN
EGG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
&&
LAT...LON 4882 10609 4887 10623 4900 10616 4901 10601
4900 10600
TIME...MOT...LOC 0145Z 287DEG 21KT 4890 10607
$$
MICKELSON
WEATHER.GOV/GLASGOW553
WWUS55 KGGW 150153
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
753 PM MDT SUN AUG 14 2011
MTC019-105-150203-
/O.CAN.KGGW.TO.W.0012.000000T0000Z-110815T0215Z/
DANIELS-VALLEY-
753 PM MDT SUN AUG 14 2011
...THE TORNADO WARNING FOR NORTHEASTERN VALLEY AND NORTHWESTERN
DANIELS COUNTIES IS CANCELLED...
AT 749 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
TORNADO WARNING HAS BEEN CANCELLED.
LAT...LON 4882 10609 4887 10623 4900 10616 4901 10601
4900 10600
TIME...MOT...LOC 0153Z 287DEG 21KT 4889 10600
$$
MICKELSON
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this tornado warning went out at Aug 14, 3:20 PM MDT, 3 hours 53 minutes earlier.
Area forecast discussion, Aug 14, 3:20 PM MDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 320 PM MDT SUN AUG 14 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH TUESDAY... WATER VAPOR IMAGERY AND 500 MB HEIGHT FIELD SHOWING THE CENTRAL CONUS UPPER LEVEL RIDGE BEING BROKEN DOWN BY THE APPROACHING LARGE SCALE WESTERN TROUGH. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM IS PRODUCING STORMS OVER THE EASTERN STATES. AS THE UPPER RIDGE BEGINS TO BREAK DOWN...SCATTERED SHOWERS ARE DEVELOPING ALONG THE SUBTLE EMBEDDED SHORT WAVE TROUGHS. EARLY THOUGHTS FOR CHANCES OF SEVERE WEATHER HAVE NOW DIMINISHED FOR TONIGHT AS ENVIRONMENTAL CONDITIONS LOOK MORE FAVORABLE FOR SEVERE WEATHER ON MONDAY AFTERNOON AND EVENING. THE MAIN FORCING FOR ASCENT WILL TRAVERSE THE CWA IN QUICK AND REPEATED CYCLES WITH THE STRONGEST LIFT COMING EARLY MONDAY MORNING...THEN AGAIN LATE MONDAY NIGHT FROM WEST TO EAST ACROSS THE AREA. STRONG SUBSIDENCE THEN SPREADS OVER NORTHEAST MONTANA TUESDAY COINCIDING WITH MOSTLY SUNNY SKIES...WHICH WILL LIKELY ENCOURAGE HIGHER WIND SPEEDS FROM ALOFT TO MIX DOWN THE THE SURFACE. EXPECT WINDS AT THE SURFACE FROM THE NORTHWEST INCREASING INTO THE 25G35KT RANGE THROUGHOUT THE MID DAY AND AFTERNOON HOURS ON TUESDAY. BMICKELSON PREVIOUS SHORT TERM DISCUSSION...UPPER LEVEL RIDGE AXIS SHIFTS EAST TODAY AND FLOW ALOFT BACKS TO THE SOUTHWEST. OVERNIGHT A LEE SURFACE TROUGH SLIPPED OVER NORTHEAST MONTANA. IN ADDITION...THERMAL RIDGING PEAKS AROUND 00Z WITH 850MB TEMPERATURES OF AROUND 28*C FOR A VERY WARM DAY TODAY. LATE AFTERNOON GFS SURFACE BASED CAPE RANGES FROM AROUND 2600J/KG NEAR THE NORTH DAKOTA BORDER TO AROUND 100J/KG ON THE WESTERN EDGE OF THE CWA. DURING THE EVENING SUBTLE UPPER DISTURBANCES AND A DRY LINE/FRONT WILL REACH THE MOST UNSTABLE AREAS IN THE NORTHEAST AND INITIATE SOME EVENING THUNDERSTORMS. BY MONDAY AN UPPER LEVEL CANADIAN SHORTWAVE TROUGH BEGINS SWEEPING EAST ALONG THE INTERNATIONAL BOUNDARY. THIS WILL SEND ADDITIONAL SUBTLE DISTURBANCES ALOFT INTO NEMONT WHICH WILL COMBINE WITH ANOTHER WEAK FRONT. THIS WILL AGAIN MEET VERY UNSTABLE CONDITIONS NEAR THE NORTH DAKOTA BORDER. EXPECT MORE LATE AFTERNOON AND EVENING THUNDERSTORMS. ALTHOUGH THE SPC CONVECTIVE OUTLOOK PUTS THE SLIGHT RISK FOR SEVERE TO OUR EAST...AN ENERGETIC STORM OR TWO COULD GET GOING. ONCE AGAIN TEMPERATURES WILL BE QUITE WARM. AROUND MIDNIGHT MONDAY NIGHT THE SHORTWAVE TROUGH MOVES INTO SOUTHERN ALBERTA WHICH WILL POSITION THE MAIN COLD FRONT JUST TO OUR WEST. THIS FRONT SHOULD MOSTLY BE THROUGH NEMONT BY TUESDAY MORNING. SO WILL KEEP POPS GOING OVERNIGHT. NORTHWEST WINDS WILL INCREASE BEHIND THE COLD FRONT...POSSIBLY REQUIRING AN ADVISORY FOR FORT PECK LAKE. THE STRONG 850MB WINDS MIGHT OCCUR BEFORE THE BEST MIXING OF THE DAY. PLUS MODELS SUGGEST WINDS WILL DIMINISH DURING THE AFTERNOON. SO THERE IS UNCERTAINTY ABOUT WIND STRENGTH TIMING. TEMPERATURES BEHIND THE COLD FRONT AND NORTHWESTERLY FLOW ALOFT WILL COOL TEMPERATURES TO 5*F TO 10*F BELOW AVERAGE. SCT .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... MODELS CONTINUE IN RELATIVELY GOOD AGREEMENT WITH A GENERALLY QUIET WEATHER PATTERN THROUGH THE EXTENDED PERIOD. UPPER TROF EXITS INTO THE DAKOTAS AT THE START OF THE PERIOD. NEARLY ZONAL FLOW THEN PERSISTS OVER MONTANA THROUGH THE WEEKEND...SANDWICHED BETWEEN UPPER HIGH OVER THE DESERT SOUTHWEST AND MORE ACTIVE FLOW OVER WESTERN CANADA. MODELS STILL SUGGESTING A WAVE SLIDING ACROSS CENTRAL CANADA LATE FRIDAY WHICH COULD PRODUCE CONVECTION AS FAR SOUTH AS MONTANA. TREND AT THIS POINT FOR EARLY NEXT WEEK IS FOR UPPER HIGH TO PUSH NORTHWARD...BRINGING HOT AND DRY AIR MASS INTO THE NORTHERN PLAINS. ONLY MINOR ADJUSTMENTS TO GOING FORECAST. EBERT PREVIOUS LONG TERM DISCUSSION...HIGH PRESSURE WILL MOVE INTO THE AREA TUESDAY NIGHT DIMINISHING THE WINDS. FLAT UPPER RIDGE FOR WEDNESDAY WILL BRING DRY WEATHER AND MOSTLY CLEAR SKIES. BOTH THE GFS AND ECMWF ARE TRENDING TOWARDS NW FLOW ALOFT STARTING ON THURSDAY AND CONTINUING INTO NEXT WEEKEND. THE FIRST WAVE IN THE NW FLOW ALOFT WILL MOVE ACROSS THE CANADIAN PRAIRIES ON THURSDAY AND BRING A COLD FRONT THROUGH NORTHEAST MONTANA. THEN...ANOTHER WAVE AND COLD FRONT IS FORECASTED ON FRIDAY BY THE GFS WHILE THE ECMWF IS WEAKER AND SOMEWHAT SLOWER WITH THIS SYSTEM AND BRINGS IT THROUGH THE AREA FRIDAY NIGHT. WILL MAINTAIN A SLIGHT CHANCE OF THUNDERSTORMS FOR FRIDAY NIGHT FOR NOW. BOTH MODELS BRING AN UPPER RIDGE AND DRY WEATHER INTO THE AREA NEXT SUNDAY. FORRESTER && .AVIATION... MOSTLY VFR. A COMPLEX FRONTAL SYSTEM WILL BE MOVING ACROSS THE REGION OVER THE NEXT TWO DAYS. THIS WILL BRING THE POSSIBILITY OF THUNDERSTORMS WITH BRIEF PERIODS OF MVFR CONDITIONS. SOUTHEAST WINDS WILL BECOME LIGHT THIS EVENING THEN REMAIN LIGHT AND VARIABLE THROUGH MUCH OF MONDAY. BY MONDAY EVENING WINDS WILL BEGIN TO TURN WEST AND INCREASE TO AROUND 20 KTS BY TUESDAY AFTERNOON. RAE && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Aug 14, 3:09 PM MDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 309 PM MDT SUN AUG 14 2011 MTZ016-021-022-059-060-151100- CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-GARFIELD- NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- 309 PM MDT SUN AUG 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SURFACE FEATURES AND THE APPROACHING UPPER LEVEL DISTURBANCE WILL ALLOW FOR THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS THROUGH LATE MONDAY. SOME OF THE STRONGER STORMS MONDAY AFTERNOON AND EVENING MAY PRODUCE GUSTY WINDS...SMALL HAIL...AND CLOUD TO GROUND LIGHTNING. AS THE STORM SYSTEM EXITS THE REGION...STRONG NORTHWESTERLY WINDS ARE EXPECTED ON TUESDAY WITH SUSTAINED WIND SPEEDS UP TO 20 MPH AND GUSTS UP TO 30 MPH POSSIBLE THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ017>020-023>027-061-062-151100- CENTRAL AND SOUTHERN VALLEY-DANIELS-SHERIDAN-WESTERN ROOSEVELT- MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN VALLEY- EASTERN ROOSEVELT- 309 PM MDT SUN AUG 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SURFACE FEATURES AND THE APPROACHING UPPER LEVEL DISTURBANCE WILL ALLOW FOR THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS THROUGH LATE MONDAY. SOME OF THE STRONGER STORMS MONDAY AFTERNOON AND EVENING MAY BECOME SEVERE ALONG AND EAST OF A LINE FROM GLASGOW TO TERRY WITH THE MAIN THREATS BEING DAMAGING WINDS...LARGE HAIL...AND CLOUD TO GROUND LIGHTNING. AS THE STORM SYSTEM EXITS THE REGION...STRONG NORTHWESTERLY WINDS ARE EXPECTED ON TUESDAY WITH SUSTAINED WIND SPEEDS UP TO 20 MPH AND GUSTS UP TO 30 MPH POSSIBLE THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 14, 5:20 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
520 PM MDT SUN AUG 14 2011
MTZ059-150015-
PHILLIPS-
520 PM MDT SUN AUG 14 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
UNTIL 615 PM MDT/715 PM CDT/.
AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PORT OF MORGAN...MOVING
NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
RURAL AREAS OF NORTHERN PHILLIPS COUNTY...
RURAL AREAS OF NORTHEASTERN PHILLIPS COUNTY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4900 10746 4884 10766 4894 10788 4901 10783
4901 10749
TIME...MOT...LOC 2320Z 214DEG 17KT 4895 10772
MICKELSON
WEATHER.GOV/GLASGOWSpecial weather statement, Aug 14, 5:23 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 523 PM MDT SUN AUG 14 2011 MTZ061-150000- VALLEY- 523 PM MDT SUN AUG 14 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA... UNTIL 600 PM MDT. AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 24 MILES WEST OF PORT OF OPHEIM...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... RURAL AREAS OF NORTHERN VALLEY COUNTY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4889 10686 4899 10706 4901 10704 4900 10668 TIME...MOT...LOC 2323Z 217DEG 20KT 4900 10690 MICKELSON WEATHER.GOV/GLASGOW
Special weather statement, Aug 14, 6:52 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
652 PM MDT SUN AUG 14 2011
MTZ025>027-150145-
DAWSON-PRAIRIE-WIBAUX-
652 PM MDT SUN AUG 14 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN WIBAUX COUNTY IN NORTHEAST MONTANA...
SOUTHEASTERN PRAIRIE COUNTY IN NORTHEAST MONTANA...
SOUTHEASTERN DAWSON COUNTY IN NORTHEAST MONTANA...
UNTIL 745 PM MDT.
AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES WEST OF CARLYLE...MOVING NORTHEAST AT 30
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
SAINT PHILLIP...
LAT...LON 4663 10433 4664 10436 4666 10437 4667 10442
4668 10443 4668 10459 4665 10461 4666 10471
4698 10453 4685 10404 4677 10403
TIME...MOT...LOC 0052Z 222DEG 28KT 4668 10450
MICKELSON
WEATHER.GOV/GLASGOWLocal storm report, Aug 14, 7:07 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
707 PM MDT SUN AUG 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL PORT OF OPHEIM 49.00N 106.38W
08/14/2011 E1.00 INCH VALLEY MT LAW ENFORCEMENT
&&
JBThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 6:52 PM MDT | Special Weather Statement | GGW | Wibaux | 53 min |
| Aug 14, 6:58 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Valley | 62 min |
| Aug 14, 7:21 PM MDT | Special Weather Statement | GGW | Sheridan | 54 min |
| Aug 14, 7:36 PM MDT | Special Weather Statement | GGW | Sheridan | 24 min |
| Aug 14, 7:58 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Valley | 62 min |
| Aug 14, 8:11 PM MDT | Special Weather Statement | GGW | Sheridan | 64 min |
| Aug 14, 8:28 PM MDT | Severe Thunderstorm Warning | GGW | Sheridan | 15 min |
| Aug 14, 8:54 PM MDT | Severe Thunderstorm Warning | GGW | Daniels | 36 min |
| Aug 14, 9:20 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Sheridan | 42 min |
| Aug 14, 9:47 PM MDT | Red Flag Warning | GGW | Phillips, Valley | 5 hr |
| Aug 15, 3:11 PM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Phillips, Valley | 23 hr |
Nearby
Tornado Warnings in Montana, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.